# SDR FDEA202012083074

- Difficulty date: December 8, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N170FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63102
- Aircraft time: 3,455 hours, 1,619 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251113
- Part serial: NSN
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE 1 EACH FORM CRACKED AT THE OUTBOARD SIDE OF ROTARY ACTUATOR OF THE NR 5 SLAT BETWEEN WS 486.2 AND 512.2 STREAMER ATTACHED.  REMOVED AND REPLACED NOSE FORMER AT OSS 499, PER BAC DWG 114T2161 REV B FEDEX B767 SRM 51-40-02 AND FEDEX EA H-5720-T0358464-P1.  TITLE: WINGS- SECONDARY WING STRCT- LT WING, LEADING EDGE, ANGLE, OSS499, ALTERNATE FASTENERS.
